MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported a falsely elevated architect intact pth result generated on the architect i1000sr analyzer for a 79-year-old female patient.The following data was provided: sample id (b)(6): initial intact pth result = 112.2 pg/ml the sample was sent to another laboratory and performed on an alinity platform = 37.50 pg/ml normal range = 6.7-38.8 pg/ml there was no impact to patient management reported.
 
Event or Problem Description
The customer reported a falsely elevated architect intact pth result generated on the architect i1000sr analyzer for a 79-year-old female patient.The following data was provided: sample id (b)(6): initial intact pth result = 112.2 pg/ml.The sample was sent to another laboratory and performed on an alinity platform = 37.50 pg/ml.Normal range = 6.7-38.8 pg/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
When troubleshooting the issue, service discovered the wash zone probe was dirty and the sample arc, probe calibration was off.The arc, probe and wash zone probe were both replaced and calibrated, which resolved the issue.Service history was reviewed and found no subsequent tickets for false elevated intact pth.Device history review of the arc, probe and wash zone probe did not identify any non-conformances or potential non-conformances.A complaint search for the arc, probe or wash zone probe did not identify any trends.A review of tracking and trending of the architect i1000sr did not identify any trends with regards to the complaint issue.Labeling was reviewed and adequately addressed the issue.Based on the investigation, no systemic issue or deficiency was identified for the architect i1000sr, (b)(6) or instrument parts.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24501223
Report Number3016438761-2026-00117
Device Sequence Number10440595
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC IPTH REAGENT 100T, 08K25-28, (B)(6).; ARC IPTH REAGENT 100T, 08K25-28, (B)(6).
Patient Age79 YR
Patient SexFemale